MAUDE Adverse Event Report: DEPUY SPINE INC CONCORDE BUL PAR 9X7X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

DEPUY SPINE INC CONCORDE BUL PAR 9X7X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187823107
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional product code: mqp.Complainant part is not expected to be returned for manufacturer review /investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent a surgery for plif.During the surgery, the cage was broke due to a limited interbody space when the cage was tapped with a hammer.The surgery was completed without delay.No further information is available.Concomitant device reported: unknown hammer (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) concorde bul par 9x7x23.This report is 1 of 1 for (b)(4).

Brand Name
CONCORDE BUL PAR 9X7X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12314230
Report Number1526439-2021-01673
Device Sequence Number19979874
Product Code MAX
UDI-Device Identifier10705034139326
UDI-Public10705034139326
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187823107
Device Catalogue Number187823107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE BUL PAR 9X7X23